# SDR SWAA2021122045776

- Difficulty date: November 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN AND 1ST OFFICER SEATS; ALL 04 FWD TRACKS HAVE CORROSION AT THE BASE. ; / [01] REMOVED CAPTAIN AND FIRST OFFICER SEATS ALL 4 FWD TRACKS; AS PER REF: 51-40-02-0G-0.; [02] VERIFIED STEP 1 AND OK TO INSTALL NEW TRACKS 4EA; [03] INSTALLED CAPTAIN AND FIRST OFFICER SEATS ALL NEW 4 FWD TRACKS; AS PER REF: AMM 25-11-11-400-801. TORQUE WRENCH B/C 162863 DUE DATE 6/2/22.; [04] VERIFIED STEP # 3
